| Model Number |
173021 |
| Medical Device Problem Codes |
Break (1069); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic nissen procedure, when the device was unloaded by tech, the needle broke while was unloaded outside of the patient.A new device was opened and no further issue throughout the rest of the procedure.There was no patient injury.